MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD
Model Number 3183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
Device 2 of 3: reference mfr report # 1627487-2019-03297, reference mfr report # 3006705815-2019-00929.It is reported that patient was not receiving adequate therapy from the scs system.In turn, the system was explanted.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8412820
Report Number1627487-2019-03298
Device Sequence Number19326754
Product Code LGW
UDI-Device Identifier05414734406123
UDI-Public05414734406123
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number3183
Device Lot Number4702514
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3186, SCS LEAD; 3771, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight49